• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Disabled or can't exercise ??

#1
Hi, I'm just starting out after putting 4 stones on since becoming disabled. I can't exercise (not even a slow walk) as it causes my muscles to spasm very painfully and damages them. I also take loads of medication - I don't know if they have increased my weight at all?

I'm not using the above as an excuse but I would love to join up with anyone in a similar position for encouragement and support.
Nic x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

honey74

The Original Honey!!!
#2
Hi Nic,

I was in a similar situation last year. I had cystic fibrosis which meant that I was pretty much wheelchair bound and couldn't exercise as I just couldn't breathe.

One of my medications was recognised by SW as causing weight gain (steroids) but even though I was taking them, I still managed to lose a lot of weight.

I was lucky enough to get my Lung Transplant last year, so I am now fit enough to exercise BUT I just wanted you to know that this diet worked for me. I'm sure you'll do brilliantly on the diet and get to your target.

If you ever have any questions or need a sympathetic kick up the bum, just yell.

Vicky x
 

Emmaline

Hippety Hop!
#3
Hi Mrsmecca, I am in a similar situation as yourself. I was born spina bifida and whilst having been quite active for the majority of my life I now find that the weakness of my spine is having an effect. Also I now have ankolising spondilitis which is very painful and I do suffer with a lot of pain now and again. I am not actually wheelchair bound but do have difficulty in walking very far at all. I am registered disabled and at one time did get to 16st 2lb which did make things much worse. However, have managed to lose 30lb since April 2010 and it has helped me considerably.

Would love to keep in touch with you as I know we can share the fellow feeling of being in this sort of predicament.
Do hope you will try to get something done about the weight as I know it can only be for the best.

Take care and all the very best to you .... :)
 


Similar threads